Opuscula Mathematica

Opuscula Math.
, no. 2
 (), 351-354
Opuscula Mathematica

A note on self-complementary hypergraphs

Abstract. In the paper we describe all self-complementary hypergraphs. It turns out that such hypergraphs exist if and only if the number of vertices of the hypergraph is of the form \(n=2^k\). This answers a conjecture posed by A. Szymański (see [Szymański A.: Note on self-complementary 4-uniform hypergraphs.(Preprint)]).
Keywords: self-complementary hypergraphs, complementing permutation.
Mathematics Subject Classification: 05C65.
Cite this article as:
Małgorzata Zwonek, A note on self-complementary hypergraphs, Opuscula Math. 25, no. 2 (2005), 351-354
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.